# SDR CA971015031

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97925431
- Condition: Hole
- Location: Nr 2 Engine
- Component: Allied Signa, 97925431
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR2 ENGINE START VALVE HAS HOLE IN BODY. REPLACED.
